# SDR HALA2022100300266

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 43,621 hours, 6,824 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR ENG 1 BLEED NOT CLOSED ECAM MESSAGE.  REMOVED AND REPLACED #1 ENG PRV VALVE PER AMM 36-11-52. OPS AND LEAK CHECK GOOD. MESSAGE EXTINGUISHED. OK FOR SVC. VALVE, BLEED, P OFF 33-3611-9-0002 01401 ON 33-3611-9-0002 01373
